# SDR CALA2014060591206

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 76,541 hours, 13,545 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 IS LOW 1510 PSI.  SERVICED AS NEEDED CREW OXYGEN.
